# SDR 2007UALA03909

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 44,672 hours, 8,385 cycles
- Engine: Pwa PW4077
- Engine time: 38,199 hours, 7,193 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777037
- Condition: Fod
- Location: Nr 1
- Part time: 38,199 hours, 7,193 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS SIGNS OF BIRD STRIKE.  ACCOMPLISHED INSPECTION OF ENGINE PER MM 72-00-00.  CONFIRMED FOD DAMAGE TO 7TH STAGE COMPRESSOR.  7TH STAGE BLADE IS OUT OF LIMITS.  WHEN LOOKING THROUGH AP5 PORT.  ALSO FOUND LESS SIGNIFICANT DAMAGE TO 10TH AND 11TH STAGE.  DAMAGE TO 7TH STAGE OUT OF ACCEPTABLE LIMITS.  REPLACED ENGINE.  PERFORMED HIGH POWER ENGINE RUN.  OK FOR SERVICE.
